# SDR QXEA200700778

- Difficulty date: May 11, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 22,355 hours, 32,238 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853512
- Part serial: 1336
- Condition: Malfunctioned
- Location: Wx Radar
- Part time: 3,091 hours, 4,472 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IDA FLIGHT NR 2165, AFTER TURNING ON ALL ELECTRONICS IN THE FLIGHT DECK THERE WAS A SLIGHT ELECTRICAL ODOR AFTER ONE MINUTE IT WAS VERY STRONG AND REACHED BACK TO ROW THREE.  THERE WAS NO SMOKE THAT WE NOTICED BUT SOMETHING WAS BURNING.  REPLACED WEATHER RADAR INDICATOR PER D-8 MM 34-41-05-000-801.  INSPECTED ATTACHING AND SURROUNDING WIRE BUNDLES FOR HIDDEN DAMAGE, NONE FOUND.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
